# SDR SWAA2025082292708

- Difficulty date: July 18, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 29,624 hours, 14,712 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD TRAILING EDGE FLAP HAS DELAM ON INBD TRAILING CORNER AND SHARP BEVEL ON TRAILING EDGE AT FLAP CENTER.<[01] REMOVED R/H O/B AFT FLAP PER MM 27-51-22.;[02] OK TO INSTALL R/H OUTBOARD TRAILING EDGE FLAP (RII);[03] REPLACED R/H O/B AFT FLAP PER MM 27-51-22.;[04] VERIFIED REPLACEMENT OF R/H O/BD AFT FLAP PER MM 27-51-22 IN C/A #3 (RII);[05] VERIFIED ADJUSTMENT CK GOOD PER AMM 27-51-22.(RII);[06] 02 - INSPECTED PER [AMM 27-51-22-401-NG (OUTBOARD AFT FLAP - REMOVAL/INSTALLATION - PERMANENT)]
